Do you know what could be wrong by these symptoms?
Feeling like the brain switched of the automatic ability to breathe
Getting light headed
Getting very dizzy and agitated when standing still
Feeling your about to hyperventilate
^^All of this at random points in the say
I have all these and i don't know what's wrong
- 4 months ago
It doesn't have to do with your food. Otherwise we would all be having those symptoms. It sounds like symptoms of anxiety or possibly panic attacks. Either way, if you go to your doctor, he or she can prescribe anxiolytic such as clonazepam that will help those episodes if they do believe it is anxiety.
A less common but still possible explanation is low blood pressure. This could explain you light headedness and shortness of breath since your brain is not getting as much oxygen it needs. Again, this can be easily treated. Regardless, I would schedule an appointment to go see your doctor.
Andy is right, but if you don't have a family history of liver problems and are not a chronic alcoholic, liver problems are much more uncommon than anxiety or low blood pressure.
- Andy CLv 74 months ago
You have a problem with your autonomic nervous system or ANS. The ANS governs things like heartbeat, blood pressure, blood flow and breathing, to name a few.
MANY things can negatively affect the ANS, like brain injury, tumor and damage due to a sick liver. The list goes on and even includes a viral infection.
You need to see a doctor ASAP. There's no 'DIY' for a failing ANS, but the cause could be easily treatable. You can't tell from a list of only a few symptoms.
Get to the doctor. Breathing is very serious.Source(s): I experienced all these symptoms after waking up from a 23 day coma due to hepatitis encephalopathy due to liver failure. I had to remember to breathe for months. JIC it matters, my neurologic state somewhat baffled nearly every neurologist in the Seattle area until one was consulted who was from Eastern Europe and suggested that I be put on the drug pyraridostigmine to help stabilize my ANS. Pyraridostigmine is used to arouse people from anaesthesia, but it can have side effects of which one was increasing bp. Pyraridostigmine kinda saved my life. You are able to walk, talk and see, so you aren't that bad off, hopefully ever.
- k wLv 74 months ago
probably the most likely answer is the ingredients in the chemical laden food, you think it's safe cuz it's in there, but the only one testing the results of this chemical soup is the one eating it, it's never tested, millions of variables prohibit testing and make it impractical to test. that's why each and every one of us needs to find out just exactly what's in it, from preservatives, GMO's, antibiotics, other chemicals, a real chemical soup with unknown consequences except to the user/eater.
[ foodbabe dot com] and her book that spells it all out, just like filtering all the water you use for drinking and cooking and bathing, to stopping eating the chemical laden foods that are making you weak, killing your energy, making people anxious, depressed and more......it's only your life......